# SDR ALGA2012011400001

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N535AL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 24279
- Aircraft time: 2,425 hours, 4,003 cycles
- Engine: Pwa PW206B2
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Support
- Condition: Broken
- Location: Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, PREFORMED SECTION 2, FOUND NR 5 TAIL ROTOR DRIVE SHAFT BEARING SUPPORT BROKEN WHERE T/R CONTROL CABLEMOUNTS TO BRACKET.
